# SDR SWAA2022050903993

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 33,961 hours, 15,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: R/H Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS COVER MISSING OVER BAG BIN AT ROW 17 DEF. 05/08 MKE HOUSING IS ALSO BROKEN... LENS WILL NOT ATTACH. REQ ASSEMBLY ADDED TO RUN. / [01] OK TO CONTINUE ON MEL 33-15-02.SP 1;[02] RPL EMERGENCY LITE ASSY AT 17 DEF PER AMM 33-51-03
